In terms of itching, first thing I'd want to make sure of is to check whether you are having any allergic reactions - to the tape, to other medications, etc. Do you have a rash near your incisions?
If the answer is "yes", certainly let your surgeon know. Otherwise, it is safe to use an antihistamine. But Benadryl has a sedation side effect - so you might want to choose one of the non-sedating ones, like Claritin or Zyrtec, unless you want to sleep a lot! Also, the dosing interval of the antihistamines will be different than the dosing interval of your pain meds - so don't take an antihistamine with every pain pill.
All the best,
Best medical practice dictates that you obtained advice regarding the use of medications directly from your plastic surgeon. Assuming you have no allergies and take the appropriate doses, there should be no problem with this plan. Best wishes.
know that everything went well! Just to be
safe, I would suggest you call your doctor and ask.
It is always a good idea to speak with your surgeon about your post-op medication. Best of luck with your surgery.
I'm glad that you had successful surgery. He certainly can continue to take that mixture of medication. The question is if you're teaching do you have an allergy to the pain medication. As a definitive answer I definitely would call your plastic surgeon.
Glad you are doing so well! Benadryl is safe to take after surgery, but always ask your surgeon first!
Probably yes - but there is NO question that what you need to do at this stage...a few hours post-op at most...is to contact the surgeon (or team) that is taking care of you and make sure that you don't take anything that you shouldn't be taking. This is not something that can be addressed responsibly in this forum.
Sorry, but I hope that this helps,
Member of RealSelf100